# SDR AALA202301173059

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 29,442 hours, 6,067 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MIDDLE LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE CLEANED AND LUBRICATED MIDDLE LAVATORY DOOR TRACK PER AMM 52-50-11.
